# SDR 05FDEA03745

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N213FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22935
- Aircraft time: 23,703 hours, 15,401 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Undamaged
- Location: Bs 560-620
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR FORWARD CARGO COMPARTMENT, STA. 560- STA 620 RBL 20.  REPAIR   REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.  PREVIOUSLY INSTALLED REPAIR AT STA   560 STA 620 RBL 20 WAS DETERMINED TO BE IAW SRM 51-40-4 FIG 1 SHT 8 ZEE SECTION, BASED ON EXTERNAL VISUAL EVALUATION WITH REPAIR INSTALLED.
